# SDR ASMF201204005

- Difficulty date: April 13, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 32796
- Aircraft time: 31,591 hours, 10,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 848
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MX PERSONNEL DETECTED A SCRATCH IN THE SKIN FUSELAGE OF THE 1.5" LONG, 0.084" WIDE BETWEEN LONGERONS 22 AND 23, AT STATION 848.   FOUND WITHIN LIMITS IAW SRM 51-00-01 ALLOWABLE DAMAGE 1, PARAGRAPH 4B (2) (A) FIGURE 103 DETAILS P AND Q. NDT INSPECTION PERFORMED, NO CRACKS FOUND IAW NDTM PART 4, 51-00-00 FIG 2 AND NDTM PART 6, 51-00-00 FIG 23, ALL CORRECT.
